Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Have bruised skin bone, lump appeared. Had injection to knee via radio guide. Reason?

I HAVE BRUISED SHINBONE TINY BREAK IN SKIN ABOUT 10 DAYS NOW LUMP COMING UP SKIN RED AND HOT BRUISING STILL VISIBLE TINY BREAK IN SKIN IS CLEAN NO PUSS. HAD INJECTION TO KNEE VIA RADIO GUIDE WITH ELECTRONIC ZAPPING TO NERVE TO STOP KNEE PAIN . CALF MUSCLE NOW VERY BRUISED AFTER PROCEDURE UNABLE TO WEIGHT BEAR FOR SEVERAL DAYS PROCEDURE DONE ABOUT TWO WEEKS AGO
Asked On : Thu, 6 Dec 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Orthopaedic Surgeon 's  Response
Hello.
Thanks for writing to us.
The visible bruise around your knee is suggestive of a hematoma formation due to a soft tissue injury or a bone fracture. You need to get an MRI scan of the area done to know the extent of injury. Treatment will then depend on the cause.
I hope this information has been both informative and helpful for you.
Regards,
Dr. Praveen Tayal
drtayal72@gmail.com
Answered: Fri, 7 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor